# SDR 97ZZZX792

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2285X
- Make and model: Cessna 337
- Aircraft serial: 3370185
- Engine: Cont IO360C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: FC30004
- Condition: Wrong Part
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AEROQUIP FC 300-04 HOSE MEETING SAE 100R5-23 WAS FOUND INSTALLED IN REAR ENGINE FUEL SYSTEM.  THIS HOSE IS INDUSTRIAL AIR BRAKE HOSE AND THE END FITTINGS MAY NOT BE COMPATIBLE WITH AN/MS FITTINGS.  SUBMITTER STATES THIS IS THE SECOND HOSE OF THIS TYPE FOUND ON AN A/C.
